# SDR SWAA2021042967331

- Difficulty date: April 27, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 43,843 hours, 26,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Liner
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT FWD LINER HAS 22 INCH CRACK 1 3/8' FROM FWD EDGE ; AFT CARGO COMPARTMENT FWD LINER HAS 22 INCH CRACK 1 3/8' FROM FWD EDGE / REMOVED AND REPLACED AFT CARGO FWD FLOOR PANEL IAW AMM 25-52-10. CL#77999
